Studia Logica 2 (1):213-228 (1955)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02124774
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 52,739
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Completeness of the First-Order Functional Calculus.Leon Henkin - 1949 - Journal of Symbolic Logic 14 (3):159-166.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
25 ( #396,124 of 2,340,252 )

Recent downloads (6 months)
1 ( #515,720 of 2,340,252 )

How can I increase my downloads?

Downloads

My notes